# SDR UALA2013020400680

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 63,911 hours, 23,636 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXIT SIGN LOOSE.   INSTALLED NEW EXIT SIGN LENS ASSY AND CHECKED SECURE.
